# SDR ASOA97066

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve Block Assy
- Part number: BHC10001
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH VPS-ATL, RECEIVED THE 'FLAPS UNLOCK' LEVEL 3 ALERT.  THE FLAP POSITION INDICATOR DISPLAYED THE SELECTED 30 DEGREE POSITION.  CREW PERFORMED A MISSED APPROACH, DECLARED AN EMERGENCY AND PERFORMED A ZERO FLAP LANDING.  LANDING WAS UNEVENTFUL.  ATL MAINTENANCE REMOVED AND REPLACED THE FLAP VALVE BLOCK ASSEMBLY.  AS A PRECAUTIONARY MEASURE ALSO REPLACED THE FLAP INDICATOR.  THE SYSTEM WAS BLED AND CYCLED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
